Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
русский | english
Публикаций на странице:    Page: 1
2009 year
Authors: Barg A., Purkayastha P.

Bounds on ordered codes and orthogonal arrays, Moscow Mathematical Journal vol. 9, no. 2, 2009, pp. 211-243.
Go to publication

2008 year
Authors: Barg A., Mazumdar A., Zemor G.

Weight distribution and decoding of codes on hypergraphs, Advances in Math. of Communications, vol. 2, no. 4, 2008, pp. 433-450.
Go to publication

2008 year
Authors: Anthapadmanabhan N.P., Barg A., Dumer I.

Fingerprinting capacity under the marking assumption, IEEE Transactions on Information Theory, June 2008.
Go to publication

2008 year
Authors: Barg A., Nogin D.

A Functional View of Upper Bounds on Codes, in: Y. Li, S. Zhang, S. Ling, H. Wang, C. Xing, H. Niederreiter (Eds.), Coding and Cryptology (Proc. 1st Int. Workshop, Wuyi Mountain, Fujian, China, June 11–15, 2007), Series on Coding Theory and Cryptology, vol. 4, Singapore: World Sci., 2008, pp. 15–24.

2007 year
Authors: Barg A., Musin O.

Codes in spherical caps, Advances in Math. of Communications vol. 1, 2007, pp. 131-149.
Go to publication

2006 year
Authors: Barg A., Nogin D.

Spectral Approach to Linear Programming Bounds on Codes, Probl. Inf. Transm., 2006, vol. 42, no. 2 , pp. 77–89.

2006 year
Authors: Barg A., Nogin D.

A Bound on Grassmannian Codes, J. Combin. Theory, Ser. A (J. Van Lint memorial issue), 2006, vol. 113, pp. 1629–1635.

2005 year
Authors: Barg A., Nogin D.

Correction to: "Bounds on Packings of Spheres in the Grassmann Manifold" [IEEE Trans. Inform. Theory 48 (2002), no. 9, 2450–2454], IEEE Trans. Inform. Theory, 2005, vol. 51, no. 7, p. 2732.

2004 year
Authors: Barg A., Kabatiansky G.

Class of i.p.p codes with effective tracing algorithm./ Journal of Complexity, vol. 20, no 2-3, pp.137-147, 2004.

2003 year
Authors: Barg A., G.R.Blakley, Kabatiansky G.

Digital fingerprinting codes: problem statements, constructions, identification of traitors./ IEEE Trans. on Information Theory, v.49, pp. 852--865, 2003.

2002 year
Authors: Barg A., Nogin D.

Bounds on Packings of Spheres in the Grassmann Manifolds, IEEE Trans. Inform. Theory, 2002, vol. 48, no. 3, pp. 2450–2454.

2001 year
Authors: Vleduts S., Barg A., Ashikhmin A.

Linear codes with exponentially many light vectors. J. Combin. Theory Ser. A 96, no. 2, 396--399, 2001.

Публикаций на странице:    Page: 1
Search for publications of A. Barg
Year of publication
from по

Search phrase

Type of publication

Наличие в международных базах цитирования
Search in department

Date descending
Date ascending


  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site